# SDR TIMA20080005

- Difficulty date: October 2, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech C-99
- Aircraft serial: U216
- Aircraft time: 22,435 hours, 28,171 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 115811026
- Condition: Missing
- Location: Hyd Powerpack
- Part time: 22,435 hours, 28,171 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND WHEN SELECTED.  GEAR WAS PUMPED DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED THAT THE C-CLIP ON THE HYDRAULIC POWERPACK COUPLING WAS MISSING AND ALLOWED THE COUPLING TO MIGRATE ON THE SHAFT UNTIL IT NO LONGER CONNECTED THE MOTOR TO THE PUMP.
